# SDR PNSA011110

- Difficulty date: November 26, 2001
- Submitted: December 13, 2001
- Operation: Air carrier
- Aircraft: N2719H
- Make and model: Swrngn SA227AC
- Aircraft serial: AC713B
- Aircraft time: 22,841 hours, 23,389 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Valve
- Condition: Contaminated
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT AIRCRAFT WOULD NOT FULLY PRESSURIZE.  AIRCRAFT MAINT CONTACTED AND AIRCRAFT RETURNED TO ANC.  MAINTENANCE FOUND PAX DOOR SEAL NOT INFLATING.  THAWED AND PURGED DOOR SEAL VALVE.
